On a transformation operator for Sturm–Liouville equations in the non-selfadjoint case
Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1019-1021
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_5_a10,
author = {V. D. Milman},
title = {On a transformation operator for {Sturm{\textendash}Liouville} equations in the non-selfadjoint case},
journal = {Doklady Akademii Nauk},
pages = {1019--1021},
year = {1962},
volume = {142},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a10/}
}
V. D. Milman. On a transformation operator for Sturm–Liouville equations in the non-selfadjoint case. Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1019-1021. http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a10/